# SDR VNAA20241013003

- Difficulty date: September 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED (4 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT & CTR CARGO COMPARTMENT.     MACHINED (4 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT & CTR CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01.
